# SDR U5QA06027

- Difficulty date: December 22, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N895CC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5177
- Aircraft time: 6,402 hours, 3,198 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ON CLIMBOUT, W/ANTI-ICE ON, RIGHT 14TH BLEED DUCT FAIL LIGHT ILLUMINATED.  A LEVEL OFF WAS PERFORMED, CHECKLIST COMPLETED, AND THE LIGHT EXTINGUISHED WHEN POWER WAS REDUCED.  CREW ELECTED TO RETURN TO BLOCK.  MAINTENANCE PERFORMED GROUND CHECKS INDICATED CLOSE PROXIMITY OF VALVE TO BLEED AIR LEAK DETECTOR LOOP.  REPOSITIONED 14TH STAGE BLEED AIR SHUTOFF AND REGULATING VALVE AND RE-CLAMPED.  SECURED BLEED AIR LEAK DETECTOR LOOP.  GROUND RUN AND LEAK CHECKED GOOD.
